Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Noremac

i'm on 80mg right now, should i cut to 40?

i'm on my last month and everything is clear, i don't think i need to take 80 mg anymore. it seems too high, should i just finish off this month on 40mg? i would askj my derm but he seems not to know anything...

Share this post


Link to post
Share on other sites
i'm on my last month and everything is clear, i don't think i need to take 80 mg anymore. it seems too high, should i just finish off this month on 40mg? i would askj my derm but he seems not to know anything...

If its because of the way your feeling mentally. I would do it and see if you could extend your course a bit. I too was on 80 and having rather bad problems mentally then cut back to 40 and it has improved tremendously. But that just my opinion.

Share this post


Link to post
Share on other sites
i'm on my last month and everything is clear, i don't think i need to take 80 mg anymore. it seems too high, should i just finish off this month on 40mg? i would askj my derm but he seems not to know anything...

If its because of the way your feeling mentally. I would do it and see if you could extend your course a bit. I too was on 80 and having rather bad problems mentally then cut back to 40 and it has improved tremendously. But that just my opinion.

yeah that's a big part of it.

how long would i have to extend it to do you think? cause i also just want to finish this as quickly as possible.

Share this post


Link to post
Share on other sites

Just like to add that im in the exact same position...I felt 80 was too much for me and cut down to 40 (with Dr permission)... face continued to improve, with less dryness. I did it also because I felt my mood was low and weight loss.

Share this post


Link to post
Share on other sites

Normac, According to everyone here you want to try to shoot for a cumulative dose of anywhere between 120 - 150. Do the math and figure out where you are now and then just figure out how long it will take you to get to where you want to be on the lower dose. On the other hand my derm went on to say they don't follow a cumulative dose but it is more dependent on how well you respond to the medication and she seems to be happy with me stopping at 117 but Im going to ask for a bit more. But again I must reiterate I would drop down if your feeling really shitty mentally its just not worth feeling like that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×